OBERDORF SYNTHES PRODUKTIONS GMBH 10.2MM CANNULATED DRILL BIT LENGTH 251MM; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Back to Search Results |
| Catalog Number |
03.168.005 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
07/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure and bone injury.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the osteosynthesis surgery for the femoral neck fracture (garden type) was performed with fns.During the surgery, the nut got loosened and the reamer protruded from the femoral head.The fns devices were implanted as planned.There was no surgical delay.The surgeon was worried the implant may penetrate the femoral head because there is no bone which support the implant from the femoral head side.The surgeon also commented that the rotation direction to loosen the nut and that of the reamer should be different.The alert date is (b)(6) 2019 (jst).No further information is available.Concomitant devices reported: unknown fns plate (part# unknown, lot# unknown, quantity# 1); unknown fns bolt (part# unknown, lot# unknown, quantity# 1); unknown antirotation screw (part# unknown, lot# unknown, quantity# 1); unknown locking screw (part# unknown, lot# unknown, quantity# 1).This complaint involves three (3) devices.This report is 2 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.